# SDR F3LA200700214

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON TOP SURFACE OF FLOOR PLANEL 221EF AFT OTBD CONNECTING PLATE.  REMOVED AND REPLACED CONNECTING PLATE IAW AMM 53-12-12-400-001.
